MathSciNet Relay Station
MathSciNet bibliographic data
MR1740679 58J20 (58J28 58J40)
Fedosov, Boris; Schulze, Bert-Wolfgang; Tarkhanov, Nikolai The index of elliptic operators on manifolds with conical points. Selecta Math. (N.S.) 5 (1999), no. 4, 467–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement